# SDR ASAA2023012141636

- Difficulty date: January 21, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 36,592 hours, 11,528 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 2651
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 72,568 hours, 37,551 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L PACK LIGHT ILLUMINATES ON RECALL AND EXTINGUISHES ON RESET. GROUNDED - YES. REMOVED AND REPLACED LEFT PACK TEMP CTL VALVE PER B737-900 AMM 21-51-10.  ORIG SUB DATE:  1/25/2023
